# SDR FDEA201103171056

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 71,739 hours, 24,498 cycles
- Engine: Ge CF66D
- Engine time: 74,942 hours, 29,045 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bulb
- Part number: 56B17
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AT FL295, CLIMBING TO FL310 REC'D LEVEL II ALERT " ENG NR 1 OIL TEMP HIGH "TEMP INDICATED 203 DEG INITIALLY.  AFTER SHUTDOWN TEMP CLIMBED TO 237 DEG.  DURING DESCENT TEMP AVERAGED APPROX 160-165 DEG, EMERGENCY DECLARED.  NO   FUEL DUMPED.  GENERAL VISUAL ON NR 1 ENGINE INLET AND TAILPIPE FOUND DAMAGE OR DEFECTS.  DURING CREW DEBRIEF NR 1 OIL TEMP WAS ERRATIC AND GIVING INTERMITTENT OIL TEMP HIGH ALERTS.  NR 1 ENGINE OIL TEMP CONTINUED TO READ HIGH AND FLUCTUATE LONG AFTER BLOCK-IN.   R & R NR 1 ENGINE OIL TEMP SENSOR REF; MM 79-32-01-2. TEMP  INDICATING NORMAL , DRY MOTOR LEAK CHECK GOOD.  STILL NEEDS LAST STEP (9) OF MM 79-  32-01-2 COMPLIED WITH TO CLOSE WRITE-UP.   COMPLIED WITH LAST STEP (9) OF AMM CH 79-32-01-2, OPS CHECKS NORMAL.  ALSO RAN ALL ENGINES  IN REF TO JRH FOR 10 MINUTES ON THE GROUND TO COMPARE NR 1 ENGINE TO THE OTHER 2, OIL TEMPS RESPECTIVELY WERE NR1-66C, NR 2-72C, NR 3-68C.  ALSO COMPLIED WITH AMM CH 72-00-00-6-1 PARA E/2 AND PARA F.  ALSO VERIFIED OPERATION FROM FIM FAULT CODE 79-32-03.    ALL OPS CHECKS WERE NORMAL.  ACFT OK FOR SERVICE. FINAL, CLOSED
